# SDR SWIA2020021148369

- Difficulty date: January 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING FLT SPOILER OB HINGE HARDWARE CORRODED   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED CORRODED HARDWARE WITH NEW ON RH WING  FLT SPOILER OB HINGE. REF CRJ 200 AMM. OPERATIONAL TEST CHECKED GOOD.
